# SDR 2008FA0000637

- Difficulty date: September 2, 2008
- Submitted: September 29, 2008
- Operation: General aviation
- Aircraft: N28665
- Make and model: Amrgen AA5B
- Aircraft serial: AA5B0739
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 510229615
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,640 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINT NOTICED A CLICKING NOISE AND EXCESSIVE MOVEMENT WHEN APPLYING UP AND DOWN PRESSURE TO HORIZONTAL STABILIZER TIPS. FOUND DELAMINATION, CRACKS AND WRINKLES IN HORIZONTAL STAB FWD SPAR CARRY-THROUGH ATTACH ANGLES INSIDE EMPENNAGE. WE BELIEVE THE SINGLE MOST CAUSE TO BE PILOTS AND MAINT PUSHING DOWN ON THE FWD SSPAR AREA TO RAISE THE NOSEWHEEL OFF THE GROUND. (K)
